# SDR HEEA065584

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Sensor Dualrate
- Part number: 214074104101
- Condition: Malfunctioned
- Location: Scas System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAS YAW KICKS OFF IN TURBULENCE.  PART IS BAD FROM STOCK.  WAS INSTALLED FOR TROUBLESHOOTING AND CAUSED A DIFFERENT PROBLEM.  TIME SINCE REPAIR 0:00.
